# SDR 96ZZZX5687

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- System (JASC): 3340 · Exterior Lighting
- Part: Light Socket
- Part number: 2LA00162500
- Condition: Worn
- Location: Tail
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMP WILL NOT REMAIN ILLUMINATED BECAUSE SOCKET IS WORN.  SOCKET IS TOO LOOSE TO GET PROPER CONTACT WITH LAMP.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
